# SDR CA991027079

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Snias AS350*
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 355A12004004
- Condition: Cracked
- Location: Tail Rotor
- Part time: 2,518 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) OPERATOR NOTICED PAINT CRACK DURING SCHEDULED MAINTENANCE.  TAIL ROTOR BLADE SENT OUT FOR FURTHER INSPECTION WHICH LATER REVEALED A 45 MM SPANWISE CRACK AT 45 DEGREE ANGLE ON THRUST SIDE OF NR 1 BLADE.   CRACK FOUND AT BLADE STATION 450 MM AND EXTENDED FROM TE RIVET NEAR BLADE ROOT.  REVERSE SIDE OF BLADE ALSO HAD A CHORDWISE CRACK OF 15 MM.
